ON THE CESARO SUMMABILITY OF ULTRASPHERICAL SERIES

Authors

  • ALOK VERMA Department of Mathematics, Govt. Science P.G. College, Bilaspur (M.P.), India 495 001.
  • ARAOHANA SHARMA Department of Mathematics, Govt. Science P.G. College, Bilaspur (M.P.), India 495 001.

DOI:

https://doi.org/10.5556/j.tkjm.26.1995.4416

Keywords:

Cesàro summability, ultraspherical series, Fourier series

Abstract

In this paper the Cesaro summability of the ultraspherical series has been investigated which extend and generalize the results of Wang [5, 6] of Fourier sen es.

References

S. Izumi and G. Sonouchi, "Notes on Fourier Anaysis (XXXIX)," Theorems concerning Cesaro Summability Tohoku Math. l our., Vol. 1.2 Second Series, 313-326, 1949-51.

E. Kogbetliantz, "Researches sur la sommabilite des series ultraspherique par la methode des moyennes arithmetiques," Jour. Math. (9)3, 107-187, 1924.

N. Obrechkoffe, "Sur la sommation de la series ultraspherique par la methode des moyennes arth- metiques," Rend. del. cir. Mate. di Palermo, 59, 266-237, 1932.

B. C. Singhai, Cesaro summability of ultraspherical series, Annali di Matematica pura ed applicata (1961).

F. T. Wang, "A note on Cesaro Summability of Fourier series," Ann. Math., 44, 397-400, 1943.

F. T. Wang, "A remark on (c) summability of Fourier Series," l our. London, Math. Soc. 22, 40-47, 1947 .

Downloads

Published

1995-12-01

How to Cite

VERMA, A., & SHARMA, A. (1995). ON THE CESARO SUMMABILITY OF ULTRASPHERICAL SERIES. Tamkang Journal of Mathematics, 26(4), 371–376. https://doi.org/10.5556/j.tkjm.26.1995.4416

Issue

Section

Papers